# SDR REXA2012110301552

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 11,923 hours, 8,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT DOOR LINER IS DAMAGED AT LOWER AFT CORNER.  REPAIRED LEFT FORWARD EMERGENCY EXIT DOOR LINER.  DAMAGE AT LOWER AFT CORNER IAW C&D ZODIAC PROCEDURE MANUAL 25-6000-1 PG 6037 PARA (D).
